# SDR A6WA201305084946

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rudder
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER CENTER HINGE ON RUDDER HAS TOOL GOUGES IN LUG.  REMOVED AND REPLACED HINGE FITTINGS P/N 600-21098-3.
